MAUDE Adverse Event Report: Tornier Inc TORNIER HRS LOCKING CAP; Prosthesis, shoulder, hemi-, humeral, metallic uncemented

Tornier Inc TORNIER HRS LOCKING CAP; Prosthesis, shoulder, hemi-, humeral, metallic uncemented
Catalog Number ARS655200
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Arthritis (1723); Pain (1994); Perforation (2001); Synovitis (2094); Nonunion/Delayed-union Bone Fracture (2369); Inadequate Osseointegration (2646); Metal Related Pathology (4530)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A revision surgery was performed as a result of implant failure as the set screw backed out, decoupling the proximal body from the humeral stem which caused the patient pain.
 
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.

Brand Name
TORNIER HRS LOCKING CAP
Common Device Name
Prosthesis, shoulder, hemi-, humeral, metallic uncemented
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50131508
Report Number0001649390-2026-00780
Device Sequence Number16092203
Product Code HSD
UDI-Device Identifier00846832093007
UDI-Public00846832093007
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K181420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Consumer
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberARS655200
Device Lot Numberunknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient RaceWhite